# SDR REXA2015011900062

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 18,017 hours, 11,623 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WE RECEIVED A FLAPS FAIL AT 8' WHILE SLATS FULLY RETRACTED.  WE RAN THE CHECKLIST & THE ABNORMALITY CLEARED.  PERFORMED OPERATIONS CHECK OF THE FLAPS & SLATS SYS IAW AMM 27-50-00.  NO FURTHER DEFECTS NOTED.
